# SDR SWAA2019071634812

- Difficulty date: July 14, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 25,600 hours, 11,054 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 416A22044
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR HOOK LOOSE, FORWARD LT SIDE.  ADJUSTED RETAINERS PER SIP.
